Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Maier, Helmut

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 2

Number of views:
This page:258
Abstract pages:178
Full texts:18
References:20
E-mail:

http://www.mathnet.ru/eng/person122594
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. H. Maier, M. Rassias, “The ternary Goldbach problem with a prime and two isolated primes”, Trudy Mat. Inst. Steklova, 296 (2017),  192–206  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 296 (2017), 183–197  isi  scopus

Presentations in Math-Net.Ru
1. Cotangent sums related to the Riemann hypothesis for various shifts of the argument
H. Maier
International conference on Analytic Number Theory dedicated to 75th anniversary of G. I. Arkhipov and S. M. Voronin
December 14, 2020 11:45   
2. The Ternary Goldbach Problem with a prime and two isolated primes (joint paper with M.T. Rassias)
H. Maier
А.A.Karatsuba's 80th Birthday Conference in Number Theory and Applications
May 22, 2017 12:50   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022